# SDR A6WA2017102745373

- Difficulty date: October 24, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 36,696 hours, 34,763 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, ABOVE 80 KNOTS,  RECEIVED A RIGHT THRUST REVERSER MESSAGE,  FOLLOWED BY AN UNLOCK MESSAGE, FOLLOWED BY AN EMERERGENCY STOW LIGHT. ABORTED TAKEOFF.   R & R THE RT THRUST REVERSER PDU,  FOUND BAD FLEX LOCK SWITCH.
